# SDR SWAA2021080397103

- Difficulty date: July 1, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N8639B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60086
- Aircraft time: 21,005 hours, 9,242 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR PNL 120CF HAS CORROSION ALONG BOTH INBD/OTBD EDGES. MARKED / FWD CARGO COMPARTMENT FLOOR PANEL 120CF HAS CORROSION ALONG BOTH INBD/OTBD EDGES; MARKED. DAMAGE EVALUATED IAW SRM 53-00-53-1A-1; FOUND TO BE OUT OF LIMITS (TOTAL DAMAGE OVER 20'). FABROCATED NEW PANEL IAW AMM 25-52-01-201-801; MATERIALVERIFIED IAW AMM 25-52-01-201-801; P# 2024-T3-071 ATAG# A53855. TREATED IAW AMM 51-21-41-370-801. PRIMED IAW AMM 51-21-72-370-804.
